# SDR FDEA200903050851

- Difficulty date: March 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 14,366 hours, 7,938 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Part serial: 2020
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER START GOT ECAM INDICATION FAULT ON MAIN DECK RIGHT AFT CARGO SMOKE DETECTION SYSTEM AND FAULT LIGHT ON OVERHEAD PANEL.  CLEARED ITSELF AFTER 2-3 MINUTES.  THEN COME ON AGAIN DURING T/O ROLL AT 30-40KIAS.  ABORTED T/O.  FAULT LIGHT WENT AWAY.  RETURNED TO RAMP.  ACN RELEASED FOR SERVICE PER MEL/CDL: 26-17-01-A CATEGORY: C EXPIRATION: 15MAR09  "MEL 26-17-01-A: MAIN DECK (IDENTIFY MID 1, MID 2 AN D/OR AFT) A SMOKE DETECTOR(S) INOP."  REMOVED AND REPLACED LOWER CARGO SMOKE DETECTOR 44WH AND 9 WH REF MM 26-16-11-4.  OPS CHECK NORMAL REF 26-16-00-5.  REF TSI 26-12 NR 7249 FOR PARTS CHANGE AND T/S INFO.
